Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

81 years old female suffering from anemia with high blood pressure. Is it due to weakness caused by anemia ?

hello doctor, My name is Dr. Pulkit Sudan. I am a dental surgeon . 3 and a half weeks back my grandmom (81/f) was put on glucose drip after she complained of sinking episodes in her heart(in her language) and is suffering from high blood pressure diagnosed thereafter along with anemia(hb=5gm%) all other findings are in normal range( serum creatinine , sgot/sgpt, etc) wbc count was 11000. these episodes happened for around 2 months prior to diagnosis of high b.p. thereafter she was put on daily amlodipine(5 mg)+atenolol(50 mg) , multivitamin tablet and iron syrup. the doc gave alprazolam+ propanolol for those sinking episodes if they happen. but now, these episodes happen frequently like 2 in a day. what can b the actual cause. she does not complain of headache , sweatiness or leg pains during the episode. she feels like heart is sinking and heartbeat is going high although i cheacked the pulse was normal. otherwise she is well active but suffers from joint pain since past 15 yrs. doc , can i know the actual cause underneath. is it due to the weakness caused by anemia alone?? or any other chronic disease. i thought she might not be able to digest iron syrup, so discontinued for two days but the episodes continued. pls clarify... thanks a ton!
Asked On : Mon, 25 Apr 2011
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
dear docter
yes it is due to anaemia,if you dont want give her sy.then why not in ijection form, is she diabetic also? what type of diet she follow? what the range of bp, tell me in details,if u r intrested to know.
best wishes for her,take care
Answered: Tue, 26 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions